RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 6, Pages 800–806 (Mi mz11194)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Problem of Oscillation Properties of Positive Differential Operators with Singular Coefficients

A. A. Vladimirovab

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow
b Federal Research Center "Computer Science and Control" of Russian Academy of Sciences

Abstract: A criterion for a highly singular positive fourth-order operator with separable boundary conditions to have oscillation properties, as well as sufficient conditions for similar higher-order operators to have oscillation properties, are obtained.

Keywords: positive self-adjoint ordinary differential operator, Sobolev space, oscillation of eigenfunctions.

Funding Agency Grant Number
Russian Science Foundation 14-11-00754
This work was supported by the Russian Science Foundation under grant 14-11-00754.


DOI: https://doi.org/10.4213/mzm11194

Full text: PDF file (409 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:6, 790–795

Bibliographic databases:

UDC: 517.927+517.983.35
Received: 09.02.2016

Citation: A. A. Vladimirov, “On the Problem of Oscillation Properties of Positive Differential Operators with Singular Coefficients”, Mat. Zametki, 100:6 (2016), 800–806; Math. Notes, 100:6 (2016), 790–795

Citation in format AMSBIB
\Bibitem{Vla16}
\by A.~A.~Vladimirov
\paper On the Problem of Oscillation Properties of Positive Differential Operators with Singular Coefficients
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 6
\pages 800--806
\mathnet{http://mi.mathnet.ru/mz11194}
\crossref{https://doi.org/10.4213/mzm11194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588905}
\elib{https://elibrary.ru/item.asp?id=27484938}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 6
\pages 790--795
\crossref{https://doi.org/10.1134/S0001434616110183}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391490500018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85007143105}


Linking options:
  • http://mi.mathnet.ru/eng/mz11194
  • https://doi.org/10.4213/mzm11194
  • http://mi.mathnet.ru/eng/mz/v100/i6/p800

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vladimirov, E. S. Karulina, “Oscillation Properties of a Multipoint Fourth-Order Boundary-Value Problem with Spectral Parameter in the Boundary Condition”, Math. Notes, 106:6 (2019), 899–903  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:255
    Full text:12
    References:44
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020